# SDR CALA0400555

- Difficulty date: June 28, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 54,387 hours, 28,329 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781914
- Condition: Inoperative
- Location: Nlg
- Part time: 36,686 hours, 19,129 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR DID NOT EXTEND INITIALLY WHEN THE GEAR WAS SELECTED DOWN ON APPROACH INTO IAH.  THE GEAR WAS CYCLED RESULTING IN NORMAL EXTENSION AND INDICATIONS.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG LOCK ACTUATOR AT FAULT.  THE LOCK ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-21.  THE GEAR WAS SWUNG SEVERAL TIMES AND ALL OPERATION CHECKED GOOD.
